Taiwanese Journal of Mathematics

ASYMPTOTIC BEHAVIOR OF FOURTH-ORDER NEUTRAL DYNAMIC EQUATIONS WITH NONCANONICAL OPERATORS

Tongxing Li, Chenghui Zhang, and Ethiraju Thandapani

Full-text: Open access

Abstract

This paper is concerned with asymptotic behavior of a class of fourth-order neutral delay dynamic equations with a noncanonical operator on an arbitrary time scale. A new asymptotic criterion and an illustrative example are included.

Article information

Source
Taiwanese J. Math., Volume 18, Number 4 (2014), 1003-1019.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706473

Digital Object Identifier
doi:10.11650/tjm.18.2014.2678

Mathematical Reviews number (MathSciNet)
MR3245426

Zentralblatt MATH identifier
1357.34139

Subjects
Primary: 34K11: Oscillation theory 34N05: Dynamic equations on time scales or measure chains {For real analysis on time scales or measure chains, see 26E70} 39A10: Difference equations, additive

Keywords
asymptotic behavior fourth-order delay equation neutral dynamic equation time scale

Citation

Li, Tongxing; Zhang, Chenghui; Thandapani, Ethiraju. ASYMPTOTIC BEHAVIOR OF FOURTH-ORDER NEUTRAL DYNAMIC EQUATIONS WITH NONCANONICAL OPERATORS. Taiwanese J. Math. 18 (2014), no. 4, 1003--1019. doi:10.11650/tjm.18.2014.2678. https://projecteuclid.org/euclid.twjm/1499706473


Export citation

References

  • R. P. Agarwal, M. Bohner, T. Li and C. Zhang, Oscillation theorems for fourth-order half-linear delay dynamic equations with damping, Mediterr. J. Math., (2013), in press.
  • R. P. Agarwal, M. Bohner and S. H. Saker, Oscillation of second order delay dynamic equations, Can. Appl. Math. Q., 13 (2005), 1-17.
  • R. P. Agarwal, M. Bohner, S. Tang, T. Li and C. Zhang, Oscillation and asymptotic behavior of third-order nonlinear retarded dynamic equations, Appl. Math. Comput., 219 (2012), 3600-3609.
  • R. P. Agarwal, D. O'Regan and S. H. Saker, Oscillation criteria for second-order nonlinear neutral delay dynamic equations, J. Math. Anal. Appl., 300 (2004), 203-217.
  • E. Ak\ptmrs \in-Bohner, M. Bohner and S. H. Saker, Oscillation criteria for a certain class of second order Emden–Fowler dynamic equations, Electron. Trans. Numer. Anal., 27 (2007), 1-12.
  • D. R. Anderson, A fourth-order nonlinear difference equation, J. Difference Equ. Appl., 9 (2003), 161-169.
  • B. Bacul\ptmrs íková and J. D\ptmrs žurina, Oscillation of third-order neutral differential equations, Math. Comput. Modelling, 52 (2010), 215-226.
  • M. Bartu\ptmrs šek, M. Cecchi, Z. Do\ptmrs šlá and M. Marini, Fourth-order differential equation with deviating argument, Abstr. Appl. Anal., 2012 (2012), 1-17.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, 2001.
  • M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, 2003.
  • M. Bohner and S. H. Saker, Oscillation of second order nonlinear dynamic equations on time scales, Rocky Mt. J. Math., 34 (2004), 1239-1254.
  • Z. Do\ptmrs šlá and J. Krej\ptmrs čová, Oscillation of a class of the fourth-order nonlinear difference equations, Adv. Difference Equ., 2012 (2012), 1-14.
  • L. Erbe, B. Karpuz and A. Peterson, Kamenev-type oscillation criteria for higher-order neutral delay dynamic equations, Int. J. Difference Equ., 6 (2011), 1-16.
  • L. Erbe, A. Peterson and S. H. Saker, Hille and Nehari type criteria for third-order dynamic equations, J. Math. Anal. Appl., 329 (2007), 112-131.
  • S. R. Grace, R. P. Agarwal and S. Pinelas, On the oscillation of fourth order superlinear dynamic equations on time scales, Dyn. Syst. Appl., 20 (2011), 45-54.
  • S. R. Grace, R. P. Agarwal and W. Sae-jie, Monotone and oscillatory behavior of certain fourth order nonlinear dynamic equations, Dyn. Syst. Appl., 19 (2010), 25-32.
  • S. R. Grace, M. Bohner and S. Sun, Oscillation of fourth-order dynamic equations, Hacet. J. Math. Stat., 39 (2010), 545-553.
  • J. R. Graef, S. Panigrahi and P. Rami Reddy, Oscillation results for fourth-order nonlinear neutral dynamic equations, Commun. Math. Anal., 15 (2013), 11-28.
  • S. Hilger, Analysis on measure chains–a unified approach to continuous and discrete calculus, Results Math., 18 (1990), 18-56.
  • B. Karpuz, Unbounded oscillation of higher-order nonlinear delay dynamic equations of neutral type with oscillating coefficients, Electron. J. Qual. Theory Differ. Equ., 34 (2009), 1-14.
  • B. Karpuz, Asymptotic behaviour of bounded solutions of a class of higher-order neutral dynamic equations, Appl. Math. Comput., 215 (2009), 2174-2183.
  • B. Karpuz, Sufficient conditions for the oscillation and asymptotic behaviour of higher-order dynamic equations of neutral type, Appl. Math. Comput., 221 (2013), 453-462.
  • T. Li, R. P. Agarwal and M. Bohner, Some oscillation results for second-order neutral dynamic equations, Hacet. J. Math. Stat., 41 (2012), 715-721.
  • T. Li, Z. Han, S. Sun and Y. Zhao, Oscillation results for third order nonlinear delay dynamic equations on time scales, Bull. Malays. Math. Sci. Soc., 34 (2011), 639-648.
  • T. Li, E. Thandapani and S. Tang, Oscillation theorems for fourth-order delay dynamic equations on time scales, Bull. Math. Anal. Appl., 3 (2011), 190-199.
  • S. Panigrahi and P. Rami Reddy, On oscillatory and asymptotic behavior of fourth order non-linear neutral delay dynamic equations, Comput. Math. Appl., 62 (2011), 4258-4271.
  • Y. Şahiner, Oscillation of second-order delay differential equations on time scales, Nonlinear Anal. TMA, 63 (2005), 1073-1080.
  • S. H. Saker, Oscillation of nonlinear dynamic equations on time scales, Appl. Math. Comput., 148 (2004), 81-91.
  • S. H. Saker, Oscillation Theory of Dynamic Equations on Time Scales, Lambert Academic Publisher, Germany, 2010.
  • S. H. Saker, On oscillation of a certain class of third-order nonlinear functional dynamic equations on time scales, Bull. Math. Soc. Sci. Math. Roum., 54 (2011), 365-389.
  • S. H. Saker, Oscillation of third-order functional dynamic equations on time scales, Sci. China Math., 54 (2011), 2597-2614.
  • S. H. Saker and J. R. Graef, Oscillation of third-order nonlinear neutral functional dynamic equations on time scales, Dyn. Syst. Appl., 21 (2012), 583-606.
  • S. H. Saker and D. O'Regan, New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution, Commun. Nonlinear Sci. Numer. Simul., 16 (2011), 423-434.
  • E. Thandapani and I. M. Arockiasamy, On fourth order nonlinear oscillations of difference equations, Comput. Math. Appl., 42 (2001), 357-368.
  • E. Thandapani, J. R. Graef and P. W. Spikes, On existence of positive solutions and oscillations of neutral difference equations of odd order, J. Difference Equ. Appl., 2 (1996), 175-183.
  • E. Thandapani, S. Pandian, R. Dhanasekaran and J. R. Graef, Asymptotic results for a class of fourth order quasilinear difference equations, J. Difference Equ. Appl., 13 (2007), 1085-1103.
  • E. Thandapani, V. Piramanantham and S. Pinelas, Oscillation theorems of fourth order nonlinear dynamic equations on time scales, Int. J. Pure Appl. Math., 76 (2012), 455-468.
  • X. Wu, T. Sun, H. Xi and C. Chen, Oscillation criteria for fourth-order nonlinear dynamic equations on time scales, Abstr. Appl. Anal., 2013 (2013), 1-11.
  • C. Zhang, R. P. Agarwal, M. Bohner and T. Li, New results for oscillatory behavior of even-order half-linear delay differential equations, Appl. Math. Lett., 26 (2013), 179-183.
  • C. Zhang, T. Li, R. P. Agarwal and M. Bohner, Oscillation results for fourth-order nonlinear dynamic equations, Appl. Math. Lett., 25 (2012), 2058-2065.
  • C. Zhang, T. Li, B. Sun and E. Thandapani, On the oscillation of higher-order half-linear delay differential equations, Appl. Math. Lett., 24 (2011), 1618-1621.